# SDR AALA201702279022

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 52,002 hours, 24,416 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Part number: D5757059100300
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP TRUNNION SUPPORT FITTING AT UPPER THRU BOLT, WHERE IT ATTACHES TO THE ACTUATING ARM, OUTBOARD LUG IS BROKEN AND INBOARD LUG HOLE IS WORN. REPLACED TRUNNION SUPPORT FITTING PER JOB CARD 26L00027003.  AIRCRAFT WAS GROUNDED.
